Alert archive / Florida / Red Flag Warnings in 2006
Red Flag Warning 53, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Apr 12, 2006, 2:24 AM CDT for 16 counties in Florida. It took effect at Apr 12, 2006, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2006, 2:24 AM CDT (07:24 UTC)
- In effect from
- Apr 12, 2006, 12:00 PM CDT
- Expired
- Apr 12, 2006, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 07:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.4 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1747 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 120724 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 324 AM EDT WED APR 12 2006 ...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FROM 1 PM UNTIL 8 PM EDT FOR MADISON...TAYLOR...DIXIE...AND LAFAYETTE COUNTIES IN THE FLORIDA BIG BEND DUE TO BRIEF DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES ABOVE 75... ...A FIRE WEATHER WATCH IS EFFECT ON THURSDAY FROM 1 PM UNTIL 8 PM EDT FOR THE SAME AREA DUE TO POSSIBLE BRIEF DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICES ABOVE 75... .DISCUSSION...A MARGINALLY DRY AIRMASS WILL REMAIN IN PLACE ACROSS THE REGION DURING THE NEXT FEW DAYS...AND ALTHOUGH DEWPOINTS WILL GRADUALLY INCREASE...AFTERNOON HIGH TEMPERATURES WILL BE ON THE RISE AS WELL...ALLOWING FOR NEAR RED FLAG CONDITIONS TO REMAIN POSSIBLE ACROSS PORTIONS OF THE INLAND FLORIDA BIG BEND. NO RAIN IS EXPECTED THROUGH THE WEEKEND. FLZ007-009>011-013-016>018-026-120830- /O.CAN.KTAE.FW.A.0050.060412T1800Z-060413T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-LIBERTY- 224 AM CDT WED APR 12 2006 /324 AM EDT WED APR 12 2006/ ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH WHICH WAS IN EFFECT FOR INLAND PORTIONS OF THE FLORIDA PANHANDLE AND WESTERN AREAS OF THE FLORIDA BIG BEND. $$ FLZ019-028-029-130000- /O.UPG.KTAE.FW.A.0050.060412T1800Z-060413T0100Z/ /O.NEW.KTAE.FW.W.0053.060412T1700Z-060413T0000Z/ /O.NEW.KTAE.FW.A.0051.060413T1700Z-060414T0000Z/ MADISON-TAYLOR-LAFAYETTE- 324 AM EDT WED APR 12 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING...AND A FIRE WEATHER WATCH WHICH IS IN EFFECT 1 PM UNTIL 8 PM EDT ON THURSDAY...DUE TO BRIEF DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES ABOVE 75. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ034-130000- /O.NEW.KTAE.FW.W.0053.060412T1700Z-060413T0000Z/ /O.NEW.KTAE.FW.A.0051.060413T1700Z-060414T0000Z/ DIXIE- 324 AM EDT WED APR 12 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING...AND A FIRE WEATHER WATCH WHICH IS IN EFFECT 1 PM UNTIL 8 PM EDT ON THURSDAY...DUE TO BRIEF DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES ABOVE 75. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 17-GOULD
3 follow-up statements
000 WWUS82 KTAE 121842 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 242 PM EDT WED APR 12 2006 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE FLORIDA BIG BEND AND PANHANDLE EXCEPT FOR THE IMMEDIATE COAST FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY FOR THE FLORIDA BIG BEND AND PANHANDLE EXCEPT FOR THE IMMEDIATE COAST FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION... .DISCUSSION...A RATHER DRY AIRMASS WILL COMBINE WITH DAYTIME HEATING AND HIGH DISPERSION VALUES TO PRODUCE RED FLAG CONDITIONS ACROSS THE FLORIDA BIG BEND AND PANHANDLE WEDNESDAY AND THURSDAY AFTERNOONS. THESE CONDITIONS ARE NOT EXPECTED AT THE COAST. FLZ019-028-029-034-130000- /O.UPG.KTAE.FW.A.0051.060413T1700Z-060414T0000Z/ /O.NEW.KTAE.FW.W.0054.060413T1700Z-060414T0000Z/ /O.CON.KTAE.FW.W.0053.000000T0000Z-060413T0000Z/ MADISON-TAYLOR-LAFAYETTE-DIXIE- 242 PM EDT WED APR 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR THE FLORIDA BIG BEND AND PANHANDLE EXCEPT FOR THE IMMEDIATE COAST FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM EDT THURSDAY FOR THE FLORIDA BIG BEND AND PANHANDLE EXCEPT FOR THE IMMEDIATE COAST FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION EXCEPT FOR THE IMMEDIATE COAST... THE RED FLAG WARNING CONTINUES FOR WEDNESDAY AFTERNOON DUE TO RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION VALUES ABOVE 75. THIS WARNING DOES NOT INCLUDE THE IMMEDIATE COAST WHERE RELATIVE HUMIDITY LEVELS WILL BE ABOVE 35 PERCENT. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM EDT THURSDAY. THE RELATIVE HUMIDITY IS FORECAST TO BE BELOW 35 PERCENT FOR 4 OR MORE HOURS AND DISPERSION VALUES WILL BE ABOVE 75. THIS WARNING DOES NOT INCLUDE THE IMMEDIATE COAST WHERE RELATIVE HUMIDITY LEVELS WILL BE ABOVE 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ007-009>018-026-027-130000- /O.NEW.KTAE.FW.W.0054.060413T1700Z-060414T0000Z/ /O.EXA.KTAE.FW.W.0053.000000T0000Z-060413T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-LIBERTY-WAKULLA- 142 PM CDT WED APR 12 2006 /242 PM EDT WED APR 12 2006/ ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE FLORIDA BIG BEND AND PANHANDLE EXCEPT FOR THE IMMEDIATE COAST FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY FOR THE FLORIDA BIG BEND AND PANHANDLE EXCEPT FOR THE IMMEDIATE COAST FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING DUE TO RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION VALUES ABOVE 75. THIS WARNING DOES NOT INCLUDE THE IMMEDIATE COAST WHERE RELATIVE HUMIDITY LEVELS WILL BE ABOVE 35 PERCENT. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY FOR RELATIVE HUMIDITY BELOW 35 PERCENT FOR 3 TO 5 HOURS AND DISPERSION VALUES ABOVE 75. THIS WARNING DOES NOT INCLUDE THE IMMEDIATE COAST WHERE RELATIVE HUMIDITY LEVELS WILL BE ABOVE 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FOURNIER
000 WWUS82 KTAE 121851 CCA RFWTAE RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE TALLAHASSEE FL 242 PM EDT WED APR 12 2006 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE FLORIDA BIG BEND AND PANHANDLE EXCEPT FOR THE IMMEDIATE COAST FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY FOR THE FLORIDA BIG BEND AND PANHANDLE EXCEPT FOR THE IMMEDIATE COAST FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION... .DISCUSSION...A RATHER DRY AIRMASS WILL COMBINE WITH DAYTIME HEATING AND HIGH DISPERSION VALUES TO PRODUCE RED FLAG CONDITIONS ACROSS THE FLORIDA BIG BEND AND PANHANDLE WEDNESDAY AND THURSDAY AFTERNOONS. THESE CONDITIONS ARE NOT EXPECTED AT THE COAST. FLZ019-028-029-034-130000- /O.UPG.KTAE.FW.A.0051.060413T1700Z-060414T0000Z/ /O.NEW.KTAE.FW.W.0054.060413T1700Z-060414T0000Z/ /O.CON.KTAE.FW.W.0053.000000T0000Z-060413T0000Z/ MADISON-TAYLOR-LAFAYETTE-DIXIE- 242 PM EDT WED APR 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR THE FLORIDA BIG BEND AND PANHANDLE EXCEPT FOR THE IMMEDIATE COAST FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM EDT THURSDAY FOR THE FLORIDA BIG BEND AND PANHANDLE EXCEPT FOR THE IMMEDIATE COAST FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION... THE RED FLAG WARNING CONTINUES FOR WEDNESDAY AFTERNOON DUE TO RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION VALUES ABOVE 75. THIS WARNING DOES NOT INCLUDE THE IMMEDIATE COAST WHERE RELATIVE HUMIDITY LEVELS WILL BE ABOVE 35 PERCENT. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM EDT THURSDAY. THE RELATIVE HUMIDITY IS FORECAST TO BE BELOW 35 PERCENT FOR 4 OR MORE HOURS AND DISPERSION VALUES WILL BE ABOVE 75. THIS WARNING DOES NOT INCLUDE THE IMMEDIATE COAST WHERE RELATIVE HUMIDITY LEVELS WILL BE ABOVE 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ007-009>018-026-027-130000- /O.NEW.KTAE.FW.W.0054.060413T1700Z-060414T0000Z/ /O.EXA.KTAE.FW.W.0053.000000T0000Z-060413T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-LIBERTY-WAKULLA- 142 PM CDT WED APR 12 2006 /242 PM EDT WED APR 12 2006/ ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE FLORIDA BIG BEND AND PANHANDLE EXCEPT FOR THE IMMEDIATE COAST FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY FOR THE FLORIDA BIG BEND AND PANHANDLE EXCEPT FOR THE IMMEDIATE COAST FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING DUE TO RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION VALUES ABOVE 75. THIS WARNING DOES NOT INCLUDE THE IMMEDIATE COAST WHERE RELATIVE HUMIDITY LEVELS WILL BE ABOVE 35 PERCENT. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY FOR RELATIVE HUMIDITY BELOW 35 PERCENT FOR 3 TO 5 HOURS AND DISPERSION VALUES ABOVE 75. THIS WARNING DOES NOT INCLUDE THE IMMEDIATE COAST WHERE RELATIVE HUMIDITY LEVELS WILL BE ABOVE 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FOURNIER
000 WWUS82 KTAE 130025 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 825 PM EDT WED APR 12 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY FOR THE FLORIDA BIG BEND AND PANHANDLE EXCEPT FOR THE IMMEDIATE COAST FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION... .DISCUSSION...A RATHER DRY AIRMASS WILL COMBINE WITH DAYTIME HEATING AND HIGH DISPERSION VALUES TO PRODUCE RED FLAG CONDITIONS ONCE AGAIN ACROSS THE FLORIDA BIG BEND AND PANHANDLE THURSDAY AFTERNOON. THESE CONDITIONS ARE NOT EXPECTED ALONG THE IMMEDIATE COAST. FLZ007-009>019-026>029-034-131130- /O.EXP.KTAE.FW.W.0053.000000T0000Z-060413T0000Z/ /O.CON.KTAE.FW.W.0054.060413T1700Z-060414T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 725 PM CDT WED APR 12 2006 /825 PM EDT WED APR 12 2006/ ...RED FLAG WARNING HAS EXPIRED FOR TODAY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY... THE RED FLAG WARNING THAT WAS IN EFFECT FOR TODAY HAS EXPIRED. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY FOR LOW RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSION. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ BARRY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 12, 1:40 AM CDT, 44 minutes earlier.
Area forecast discussion, Apr 12, 1:40 AM CDT, 44 minutes before
AREA FORECAST DISCUSSION...UPDATED FIRE WEATHER AND WWA SECTIONS
NATIONAL WEATHER SERVICE TALLAHASSEE FL
240 AM EDT WED APR 12 2006
.SYNOPSIS...STRONG SHORT WAVE MOVING EWD OVER THE MO VALLEY WITH
ACTIVE CONVECTION DEVELOPING AHEAD OF IT. DEEP LAYER RIDGE AXIS
EXTENDS FROM QUEBEC SWD ALONG THE SPINE OF THE APPALACHIANS INTO THE
GULF OF MEXICO. CIRCULATION AROUND THE RIDGE IS CREATING E-NE WINDS
IN THE LOW LEVELS...WHICH HAS ADVECTED ATLANTIC MOISTURE OVER THE
CWFA (PRECIP WATER VALUES HAVE INCREASED NEARLY A HALF INCH IN 24
HRS). IR IMAGERY SHOWS SCATTERED HIGH CLOUDS AHEAD OF THE CNTRL U.S.
TROUGH MOVING THRU THE REGION PRODUCING PARTLY CLOUDY SKIES. OVER
THE COASTAL WATERS...WINDS HAVE DECREASED BELOW THE CAUTION
CRITERION...BUT JUST BARELY.
&&
.SHORT TERM...MID/UPPER RIDGE OVER THE ERN STATES RETROGRADES AS THE
AFOREMENTIONED TROUGH MOVES FROM THE MIDWEST ACROSS THE GREAT LAKES
AND OH VALLEY TODAY AND TONIGHT...AND INTO NEW ENGLAND ON THURSDAY.
THIS RIDGE WILL THEN EXPAND TO COVER AREAS FROM THE CNTRL/SRN
ROCKIES TO THE SERN STATES BY FRIDAY...KEEPING THE BULK OF SHORT
WAVE ENERGY FOCUSED OVER THE NRN U.S. THE ERN CONUS SURFACE RIDGE
SLIDES OFFSHORE BY THURSDAY...AND SINKS SWD TOWARD THE SERN STATES
AND GULF COAST BY FRIDAY AS ANOTHER STORM SYSTEM QUICKLY FOLLOWS IN
THE HEELS OF ITS PREDECESSOR. THE DEEP LAYER RIDGE WILL PREVENT COLD
FRONTS FROM PENETRATING TO FAR SOUTH. TIME HEIGHT X-SECTIONS SHOW
LOW LEVEL MOISTURE HANGING AROUND DUE TO ELY FLOW TODAY...SO EXPECT
AFTN CU FIELD TO SET UP MUCH LIKE YESTERDAY. MUCH DRIER AIR ARRIVES
OVER FOR THURSDAY AND FRIDAY DUE TO THE INFLUENCE OF THE RIDGE.
CONSEQUENTLY...HIGH TEMPS WILL WARM ABOVE CLIMO VALUES. FOLLOWED MAV
TEMPS CLOSELY.
.LONG TERM...NO SIGNIFICANT CHANGE TO THE WARM AND DRY WEATHER
PATTERN AS HIGH PRESSURE DOMINATES THE REGION THRU THE PERIOD.
&&
.MARINE...SURFACE RIDGE TO THE NORTHEAST OF THE WATERS WILL DRIFT
SOUTH INTO THE NORTHERN GULF WATERS THIS WEEKEND. THIS WILL RESULT
IN SLOWLY DIMINISHING WINDS AND SEAS FOR THE REMAINDER OF THE WEEK.
OFFSHORE WINDS WILL SHIFT TO ONSHORE FRIDAY AS ANOTHER HIGH PRESSURE
RIDGE BUILDS OVER THE GULF OF MEXICO.
&&
.FIRE WEATHER...DRIEST AIR THIS AFTN WILL BE OVER THE ERN FL BIG
BEND (AWAY FROM THE COAST)...WITH 3-4 HR MAX DURATIONS OF RH BELOW
35 PERCENT. WITH HIGH MIXING HEIGHTS AND TRANSPORT WINDS NEAR 15
MPH...DISPERSIONS WILL BE HIGH ENOUGH TO JUSTIFY A RED FLAG WARNING
(ONLY ONE HOUR OF DISPERSION 75 OR GREATER WITH RH < 35 PERCENT) FOR
THESE AREAS. A MORE NLY WIND COMPONENT WILL ALLOW DRIER AIR ALOFT TO
MIX DOWN FOR POTENTIAL LONG DURATIONS OF RH BELOW 35 PERCENT FOR THE
SAME AREAS THURSDAY AFTN...AND A WATCH WILL BE ISSUED.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL AT ALL OF THE TAF SITES
OVERNIGHT ONCE AGAIN...WITH A BRIEF PERIOD OF MVFR VSBY POSSIBLE AT
VLD BEFORE SUNRISE. JUST SCT-BKN CIRRUS IS EXPECTED DURING THE DAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 80 53 83 54/ 00 00 00 00
PANAMA CITY 80 60 82 62/ 00 00 00 00
DOTHAN 80 57 83 59/ 00 00 00 00
ALBANY 80 55 83 57/ 00 00 00 00
VALDOSTA 81 54 83 54/ 00 00 00 00
CROSS CITY 82 54 84 54/ 00 00 00 00
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING 1 PM UNTIL 8 PM TODAY DUE TO LOW RH AND
DISPERSIONS ABOVE 75 FOR THE FOLLOWING COUNTIES:
DIXIE...LAFAYETTE...MADISON AND TAYLOR.
FIRE WEATHER WATCH 1 PM UNTIL 8 PM THURSDAY DUE TO LOW RH FOR
THE SAME COUNTIES.
&&
PUBLIC/MARINE...JAMSKI
AVIATION/FIRE WEATHER...GOULDHazardous weather outlook, Apr 11, 4:51 AM CDT, 21 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 551 AM EDT TUE APR 11 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750- 755-770-775-121000- BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA- CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA- DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL- GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL- LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA- THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA- INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA... ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO... CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD... CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON... DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA... ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA... GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA... MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON... OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY... PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS... STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON... VALDOSTA AND VERNON 551 AM EDT TUE APR 11 2006 THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED...HOWEVER WITH DRY AIR REMAINING IN PLACE OVER THE AREA...CONDITIONS ARE FAVORABLE FOR THE SPREAD OF ANY WILD FIRES SHOULD THEY OCCUR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY... DRY WEATHER WITH A WARMING TREND IS EXPECTED FOR THE END OF THE WEEK...WITH HIGH TEMPERATURES REACHING THE UPPER 80S IN SOME LOCATIONS. ALSO...NO SIGNIFICANT RAIN CHANCES ARE EXPECTED THROUGH THE PERIOD. .SPOTTER CALL TO ACTION STATEMENT... NO HAZARDOUS WEATHER IS EXPECTED TODAY...AND SPOTTER ACTIVATION WILL NOT BE REQUIRED. FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS. 17-GOULD
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 2:24 AM CDT | Fire Weather Watch | TAE | Dixie, Lafayette, Madison, Taylor | 11 hr |
| Apr 12, 1:42 PM CDT | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 29 hr |
Nearby
Red Flag Warnings in Florida, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.